Repository logo
 
Publication

Generic dynamics of 4-dimensional C 2 hamiltonian systems

dc.contributor.authorBessa, Mário
dc.contributor.authorDias, João Lopes
dc.date.accessioned2023-05-24T11:16:50Z
dc.date.available2023-05-24T11:16:50Z
dc.date.issued2008
dc.description.abstractWe study the dynamical behaviour of Hamiltonian flows defined on 4-dimensional compact symplectic manifolds. We find the existence of a C 2-residual set of Hamiltonians for which there is an open mod 0 dense set of regular energy surfaces each either being Anosov or having zero Lyapunov exponents almost everywhere. This is in the spirit of the Bochi-Mañé dichotomy for area-preserving diffeomorphisms on compact surfaces [2] and its continuous-time version for 3-dimensional volume-preserving flows [1].pt_PT
dc.description.sponsorshipWe would like to thank Gonzalo Contreras and the anonymous referee for useful comments. MB was supported by Fundação para a Ciência e a Tecnologia, SFRH/BPD/20890/2004. JLD was partially supported by Fundação para a Ciência e a Tecnologia through the Program FEDER/POCI 2010.pt_PT
dc.description.versioninfo:eu-repo/semantics/publishedVersionpt_PT
dc.identifier.citationBessa, M., Dias, J.L. Generic Dynamics of 4-Dimensional C 2 Hamiltonian Systems. Commun. Math. Phys. 281, 597–619 (2008)pt_PT
dc.identifier.doi10.1007/s00220-008-0500-ypt_PT
dc.identifier.urihttp://hdl.handle.net/10400.2/13821
dc.language.isoengpt_PT
dc.peerreviewedyespt_PT
dc.publisherSpringerpt_PT
dc.relationABUNDÂNCIA DE EXPOENTES DE IYAPUNOV ZERO EM SISTEMAS CONSERVATIVOS A TEMPO CONTÍNUO
dc.relation.publisherversionhttps://link.springer.com/article/10.1007/s00220-008-0500-y#citeaspt_PT
dc.titleGeneric dynamics of 4-dimensional C 2 hamiltonian systemspt_PT
dc.typejournal article
dspace.entity.typePublication
oaire.awardTitleABUNDÂNCIA DE EXPOENTES DE IYAPUNOV ZERO EM SISTEMAS CONSERVATIVOS A TEMPO CONTÍNUO
oaire.awardURIinfo:eu-repo/grantAgreement/FCT/FARH/SFRH%2FBPD%2F20890%2F2004/PT
oaire.citation.endPage619pt_PT
oaire.citation.issue3pt_PT
oaire.citation.startPage597pt_PT
oaire.citation.titleCommunications in Mathematical Physicspt_PT
oaire.citation.volume281pt_PT
oaire.fundingStreamFARH
person.familyNameBessa
person.familyNameLopes Dias
person.givenNameMário
person.givenNameJoão
person.identifierhttps://scholar.google.com/citations?user=088yCR4AAAAJ&hl=pt-PT
person.identifier.ciencia-idC21A-EEC0-A3EF
person.identifier.ciencia-idA01A-369C-B7B3
person.identifier.orcid0000-0002-1758-2225
person.identifier.orcid0000-0002-2089-7308
project.funder.identifierhttp://doi.org/10.13039/501100001871
project.funder.nameFundação para a Ciência e a Tecnologia
rcaap.rightsopenAccesspt_PT
rcaap.typearticlept_PT
relation.isAuthorOfPublication2dd300f3-9f00-49de-9333-78ec0511220e
relation.isAuthorOfPublicationdc04005b-3ba4-4f41-989e-e25dbb5e8ea7
relation.isAuthorOfPublication.latestForDiscovery2dd300f3-9f00-49de-9333-78ec0511220e
relation.isProjectOfPublication70c66b47-c078-45c2-aeb0-54e54cd1a24e
relation.isProjectOfPublication.latestForDiscovery70c66b47-c078-45c2-aeb0-54e54cd1a24e

Files

Original bundle
Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
CMP.pdf
Size:
368.52 KB
Format:
Adobe Portable Document Format
License bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
license.txt
Size:
1.97 KB
Format:
Item-specific license agreed upon to submission
Description: